# SDR AALA202411044795

- Difficulty date: October 11, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 37,648 hours, 15,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR DOOR 832 HAS 8 DOOR STOPS WORN (7 ON THE FORWARD SIDE AND 1 ON THE AFT SIDE). REPLACED DOOR STOPS PER AMM 52-13-31.
